SciELO - Scientific Electronic Library Online

vol.49 issue2Minimal hermitian matrices with fixed entries outside the diagonalRestriction of the Fourier transform author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand



  • Have no cited articlesCited by SciELO

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista de la Unión Matemática Argentina

On-line version ISSN 1669-9637


RIVEROS, María Silvina. Weighted inequalities for generalized fractional operators. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 29-38. ISSN 1669-9637.

In this note we present weighted Coifman type estimates, and two-weight estimates of strong and weak type for general fractional operators. We give applications to fractional operators given by an homogeneous function, and by a Fourier multiplier. The complete proofs of these results appear in the work [5] done jointly with Ana L. Bernardis and María Lorente.

Keywords : Fractional integrals; Hörmander's condition of Young type; Muckenhoupt weights; two-weight estimates.

        · text in English     · pdf in English